# SDR AALA202111155581

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737*
- Aircraft serial: 31200
- Aircraft time: 21,927 hours, 8,553 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E SMOKE DETECTOR SYSTEM ACTIVATED SEVERAL TIMES ON DECENT. NO SMOKE PRESENT. ACCOMPLISHED FIM 26-14-00-810-801. UNABLE TO DUPLICATE FAULT. CHECKS GOOD PER AMM 26-14-00-710-802.
